# SDR DALA2018020800836

- Difficulty date: February 7, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 42,671 hours, 21,976 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Apu Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU TAILCONE FRAME 86 HAS CORROSION AROUND LOWER GUIDE PIN,  REPLACED THE FRAME SECTION IAW DWG D5358541820200,  AND SRM 53-51-12-300-001.
